On the smallest disks enclosing graph-directed fractals
Ali Deniz and
Gökçe Çakmak
Chaos, Solitons & Fractals, 2018, vol. 114, issue C, 483-490
Abstract:
We consider the graph-directed iterated function systems and give upper bounds for the diameters of the smallest disks enclosing their attractors. We also give an algorithm to obtain these smallest enclosing disks with any proximity.
Keywords: Fractals; Graph-directed iterated function system; Smallest enclosing disk (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077918307306
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:114:y:2018:i:c:p:483-490
DOI: 10.1016/j.chaos.2018.07.040
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().